Ask a Dog Vet and Get Answers to Your Dog Health Questions
Hi, I'm Dr. Peter. Welcome to JustAnswer. I'm reviewing your question now and will post back with your reply ASAP.
1- How many milligrams was the Rimadyl?
2- How many pills did he eat?
3- How long has it been since he ate them?
4- Do you have hydrogen peroxide 3%?
Please give me a few minutes to type your answer. Thank you.
Friend, the amount of Rimadyl he ate could cause renal failure for your dog. I would move quickly and get some hydrogen peroxide 3% to get him to vomit within the hour. This is what you do to make him vomit with peroxide:
1- Give him 1 tablespoon of hydrogen peroxide orally to induce vomiting.2- Allow him to walk for a minute and move his belly to mix stomach content with peroxide. If he does not vomit within 5-10 minutes, repeat it again. Can give a total of 3 times 5-10 minutes apart.
3- If he does not vomit or you do not see the pills in the vomit I would have him checked by the nearest ER veterinarian; they can try to make him vomit with a medication called apomorphine and start him on a supportive care.
My goal is to provide you with excellent service. If you have any follow-up questions don't hesitate to ask. If finished, please take a moment to rate my service. See you again soon!